MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SWIVELOCK C; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, PEEK SWIVELOCK C; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, PEEK SWIVELOCK C
Health Effect - Clinical Codes Scar Tissue (2060); Reaction (2414)
Date of Event 09/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that patient underwent a procedure on (b)(6) 2018 and is part of a shoulder arthroscopy study.The 2018 procedure was performed in (b)(6).Now patient¿s anchor is loose and a revision surgery is scheduled for (b)(6) 2019, in (b)(6) to remove the anchor.The anchor part number is ar-2323pslc, lot unknown.Update 01-apr-2019: the revision surgery on (b)(6) 2019 took place and went well.The anchor will not be returned because it remains in the patient.It turned out that the patient had an abnormal reaction to the sutures which resulted in excessive scar tissue being formed.Surgeon only removed the sutures, the anchor remains in place.Update 02-apr-2019: the scan was taken before the revision, it suggested that the anchor came loose.But during the revision surgery the surgeon didn´t see the anchor.It was covered by scar tissue, which probably gave a false image on the scan.Surgeon decided not to search for the anchor because he didn´t want to cause more damage to the cuff.

Brand Name
SUTURE ANCHOR, PEEK SWIVELOCK C
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8526608
Report Number1220246-2019-01038
Device Sequence Number1885136
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public00888867026797
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SWIVELOCK C
Device Catalogue NumberAR-2323PSLC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;